# SDR TRBA20120524002

- Difficulty date: May 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 34,631 hours, 40,190 cycles
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Out Of Balance
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A HEAVY VIBRATION ON RT ENGINE AT 86 PERCENT CLIMB POWER.  LT ENGINE VIBRATION TO RT ENGINE OUT OF FEATHER VIBRATES BADLY.  THE ACFT WAS REMOVED FROM SERVICE.  COMPLIED WITH LT AND RT ON GROUND PROPELLER DYNAMIC BALANCING IAW MM 61-00-00. THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
